Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/mens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    Creatine Linked to Testicular Cancer
    avatar
    atti_editor posted:
    "Men who use muscle-building supplements containing creatine or androstenedione may have a higher risk of getting testicular cancer, according to a study published online in the British Journal of Cancer.

    This risk seems to rise even more among men who begin using the supplements before age 25, who use various kinds of them to build muscle, or who use them for a long time."


    Read the article above for more information.



    Do you take any kind of muscle-building supplement?
    Was this Helpful?
    1 of 1 found this helpful
     
    avatar
    lonealaskangypsy responded:
    Wow, this is really interesting. Two of my best friends (ages 26 and 30) use muscle-building supplements. Neither of them are aware of this study.


    Helpful Tips

    semen color
    past few days i noticed my semen color change yellowish from white. is it any serious problem More
    Was this Helpful?
    2 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.